Format

Send to

Choose Destination
Clin Case Rep. 2016 Jun 3;4(7):678-81. doi: 10.1002/ccr3.592. eCollection 2016 Jul.

Spontaneous bilateral patellar tendon rupture: case report and review of fluoroquinolone-induced tendinopathy.

Author information

1
Hospital Vila Franca de Xira Estrada Nacional n°1, Povos 2600-009 Vila Franca de Xira Portugal.

Abstract

The present case emphasizes the importance of adhering to strict indications when prescribing fluoroquinolones. Although rare, drug-induced tendinopathy is not confined to fluoroquinolones. The patient's and physician's awareness should be increased to reduce fluoroquinolones-associated morbidity, particularly in patients with previously described risk factors.

KEYWORDS:

Bilateral; fluroquinolones‐induced; patellar tendon; spontaneous rupture; tendinopathy

Supplemental Content

Full text links

Icon for Wiley Icon for PubMed Central
Loading ...
Support Center